# SDR SWAA073464

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 34,091 hours, 28,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Bs 784 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FUSELAGE SKIN CORRODED AT BS 784, STR 26R.  REPAIRED SKIN PER SRM.
